# SDR USAA2014091100001

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 63,576 hours, 8,727 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Loose
- Location: Cockpit Seat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGARDING MEL ON FIRST OFFICER`S ELEC SEAT CONTROLS, ELEC VERTICAL CONTROL ON FIRST OFFICER'S SEAT INOPERATIVE.  DURING CLIMB OUT SEAT STARTED MOVING BACKWARDS ON ITS OWN, PROBABLY DUE TO  FORCE ON ELEC SWITCH, VERY LOOSE, RECOMMEND DISABLE SWITCH.  REPLACED HORIZONTAL ELEC SWITCH ON FIRST OFFICER`S SEAT ASSEMBLY.  OPERATIONS CHECKED GOOD.
